Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A product integral representation for an evolution system


Author: J. V. Herod
Journal: Proc. Amer. Math. Soc. 27 (1971), 549-556
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9939-1971-0275244-4
MathSciNet review: 0275244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a product integral representation for a nonlinear evolution system. The representation is valid for expansive systems and provides an analysis in the nonexpansive case which is different from ones previously discovered.


References [Enhancements On Off] (What's this?)

  • [1] J. R. Dorroh, Some classes of semi-groups of nonlinear transformations and their generators, J. Math. Soc. Japan 20 (1968), 437-455. MR 37 #6796. MR 0231241 (37:6796)
  • [2] J. V. Herod, Multiplicative inverses of solutions for Volterra-Stieltjes integral equations. Proc. Amer. Math. Soc. 22 (1969), 650-656.
  • [3] -, Coalescence of solutions for nonlinear Stieltjes equations, J. Reine Angew Math. (to appear) MR 0291908 (45:996)
  • [4] J. S. MacNerney, Integral equations and semigroups, Illinois J. Math. 7 (1963), 148-173. MR 26 #1726. MR 0144179 (26:1726)
  • [5] J. W. Neuberger, An exponential formula for one-parameter semi-groups of nonlinear transformations, J. Math. Soc. Japan 18 (1966), 154-157. MR 34 #622. MR 0200734 (34:622)
  • [6] -, Product integral formulae for nonlinear expansive semigroups and nonexpansive evolution systems, J. Math. Mech. 19 (1969), 403-409. MR 0253086 (40:6301)
  • [7] Dorothy Rutledge, A generator for a semigroup of nonlinear transformations, Proc. Amer. Math. Soc. 20 (1969), 491-498. MR 0239464 (39:821)
  • [8] G. F. Webb, Nonlinear evolution equations and product integration in Banach spaces, Trans. Amer. Math. Soc. 148 (1970), 273-282. MR 0265992 (42:901)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275244-4
Keywords: Product integral, evolution system, semigroups of operators
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society